SIAM Journal on Matrix Analysis and Applications

Publication date: 2013-01
Volume: 34 Pages: 1277 - 1300
ISSN: 0895-4798, 1095-7162
Publisher: Society for Industrial and Applied Mathematics

Author:

Lawrence, Piers W

Keywords:

polynomial interpolation, Lagrange interpolation, barycentric formula, generalized companion matrices, polynomial roots, eigenvalue problem, semiseparable matrices, 0102 Applied Mathematics, 0103 Numerical And Computational Mathematics, Numerical & Computational Mathematics